BibTeX record: journals/tsmc/RaghuvanshiK99

download as .bib file

@article{DBLP:journals/tsmc/RaghuvanshiK99,
  author    = {P. S. Raghuvanshi and
               S. Kumar},
  title     = {On the structuring of systems with fuzzy relations.},
  journal   = {{IEEE} Transactions on Systems, Man, and Cybernetics, Part {B}},
  year      = {1999},
  volume    = {29},
  number    = {4},
  pages     = {547--553},
  url       = {http://dx.doi.org/10.1109/3477.775273},
  doi       = {10.1109/3477.775273},
  timestamp = {Tue, 02 Sep 2014 23:34:59 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tsmc/RaghuvanshiK99},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}